# SDR DU4R20180313003

- Difficulty date: March 7, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 23,411 hours, 19,991 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Gouged
- Location: Rt Elevator Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR ACTUATOR ATTACH FITTING GOUGED.
